# SDR R61A2023071300124

- Difficulty date: July 13, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 37,705 hours, 28,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Angle
- Part number: 17024784001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK VISIT MAINT FOUND A L/H SHEAR CLIP CORRODED AT FRAME 22 STGR 28L-28R. REMOVED AND REPLACED SHEAR CLIP PER SRM 51-40-08.
